# SDR A6WA202103227723

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 45,835 hours, 44,330 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pseu
- Part number: 864808
- Part serial: 44
- Condition: Malfunctioned
- Location: Anti-Skid System
- Part time: 17,316 hours, 16,698 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3954 - AFTER TAKEOFF RECEIVED ANTI SKID INBOARD CAUTION MESSAGE AND PROX SYS CHANNEL CAUTION MESSAGE. C/W QRH.       ***AIRCRAFT REMOVED FROM SERVICE***  R+R THE PSEU IN REF TO THE CRJ200 AMM 32-61-04. ALL OPS CHECKS GOOD.ANTI SKID OPS CHECKS GOOD IN REF. TO THE CRJ200 AMM 32-44-00. REF. 319184/4 AND 319185/1 FOR MX ACTION. SEE 319184/4 FOR TROUBLESHOOTING. S/N REMOVED: 44. S/N INSTALLED D750.
